Gain weight from the pill? Was it easy for you to take the weight off?

  1. I started using the pill a little over a year ago. I gained 10 pounds from it and just started going to the gym.

    Is it hard to get the weight off? Or is it like anything else?

    I only just started working out but I'm getting worried... I'm not as comfortable as I used to be.
     
  2. The first time I got off the pill, I started working out 5 days a week and ate sensibly. I lost about 15 pounds in 1 month. It just melted off. NOW, my second time off the pill, NOTHING!!! Its depressing. BUT, I'm not working out like I did before... I need to step it up.
     
  3. For me, just getting off the pill made me start losing weight. Although, I don't know how much of it is really only in my mind, because my gyno told me being on the pill will not actually make you gain any more than a couple of pounds. Either way, I got off it and lost about 6lbs, then continued with a Weight Watchers diet and cardio 3x a week.
     
  4. i've heard the pill Yaz makes girls lose weight...maybe you can switch
     
  5. I didn't gain weight from the pill but I sure did on Depo. I wouldn't encourage ANYONE to get that shot. I gained 10lbs on that!!!!!!!:wtf: I was running 3-4 times a week and did TONS of stomach toning but it barely helped. Now that it is starting to wear off, I'm losing the weight and am almost back to a somewhat normal weight.

    No more depo EVER for me. :push:
     

  6. Not my experience:tdown:. When I got on b/c the second time, it was Yaz cause it had less hormones. I blew up to 144lbs in about 4 months (from 126 lbs), yikes!! Now I am off that crap and have been for about a year now. Never again!:cursing:
     
  7. Every time I've switched pills, I've lost weight but I'm not sure if it was related to activity levels too, but eventually my weight has stabilized. I can't say I have gained any weight from the pill (I've been on it for 4+ years now) but my breasts have gone up a cup (and they sure didn't need to!). That's all, I think.
     
  8. It bothers me that the OB-GYN sticks by "the pill doesnt cause weight gain" because for ALL WOMEN ARE DIFFERENT! and for some (ex: ME) it can!

    When I was on ortho i gained 10 lbs in ONE month and had no change in eating/exercise habits and poof! once I got off of it, the weight went with it.

    I just wish the gyno's would say, "yeah you might gain some weight because all women are affected by estrogen and hormones in different ways"

    a teeny rant...hehe. :smile:

    xo, elle down
     
  9. I guess I'm lucky. I gained weight in my booobs :smile:
     
  10. It's easy to lose pill weight once you stop, just work out.

    The other nice thing for me was: once I stopped taking the pill, the weight I gained in my breasts did not go away ;)
     
  11. When I was MUCH younger, I was on the pill and my mom warned me that since I'm like her, I'd probably gain weight, Well, it wasn't imnmediate, but within 6 months, I had gained almost 20 pounds (and nothing else about my lifestyle changed). Apparently, mom was right - we react strongly to hormones! Happily, as soon as I stopped, it was very easy to drop the weight (I don't remember exercising/dieting any more than usual).
     
  12. When i started taking the pill, i didn't gain any weight whatsoever, but i did have really bad like "emotional" changes. i was really emotional and cried all the time until i got more used to taking the pills.
     
  13. i was 105-110 (i am 5'0") when i met my DH after a couple of months together I decided he was the one and I went to the Gyno and got on BC for the first time.. I was on the patch for about 4 months and gained a little weight and felt horrible and i had a lot of clots so i switched to the low dose pill and it was better but i always felt fatter and even tho i was using the same clothes they fit different.. i am off the pill now (i used for a year when i got blood clots again and i said F#$k it) so its been about 6 months and i go to the gym 3-4 times a week and do a lot of cardio and eat good i think but i havent been able to shred the 18 lbs i :cursing:gained.... hate the pill!!!! SORRY FOR THE LONG POST
     
  14. You had clots CRYLATER and you're still taking hormonal contraceptive?

    I just found out I have two genetic clotting disorders (but never had a clot) and have been on BC for 5 years and they made me get off of it because im prone to clots...my obgyn said i can never take hormones again.

    what did your obgyn say after your clots?
     
  15. hi elle!! i had them for the first time after being on the patch for about four months and i got really scared because everyone was saying how bad the patch is so i told my doctor i wanted something better and he put me on the low dose pill for breastfeeding moms lol.. and i was fine, did no have any blood clots for almost a year.. and they came back and i said F%#@k this and now we only use condoms.. oh well..